MAUDE Adverse Event Report: ORBUSHNEICH MEDICAL (SHENZHEN) CO., LTD. SAPPHIRE NC PLUS CORONARY DILATATION CATHETER; PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER

ORBUSHNEICH MEDICAL (SHENZHEN) CO., LTD. SAPPHIRE NC PLUS CORONARY DILATATION CATHETER; PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER
Model Number 492502612
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 10/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
All known information has been reported and no additional information is anticipated.No follow up report is necessary at this time.If additional information is received, a supplemental report will be sent.Csi id: (b)(4).
 
Event or Problem Description
The sapphire balloon was used for treatment.A perforation was observed.A covered stent placement was performed to treat the perforation and complete the procedure.The patient was stable.

Brand Name
SAPPHIRE NC PLUS CORONARY DILATATION CATHETER
Common Device Name
PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER
Manufacturer (Section D)
ORBUSHNEICH MEDICAL (SHENZHEN) CO., LTD.
no. 1 jinkui road
futian free trade zone
shenzen, 51803 8
CH  518038
MDR Report Key18164680
Report Number3004742232-2023-00285
Device Sequence Number17808032
Product Code LOX
UDI-Device Identifier06934955905360
UDI-Public(01)06934955905360(11)230607(17)250607(10)4942932305
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2023
Report Date (Section F) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/07/2025
Device Model Number492502612
Device Catalogue Number7-10095-35
Device Lot Number4942932305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/23/2023
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer10/24/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/17/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA11/17/2023